# SDR HNAA9693775

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Landing Gear
- Part time: 20,950 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HPN/PHL - FLT 3158 - WHEN SELECTING GEAR UP, GEAR WOULD NOT RETRACT.  RED, GREEN, AND HANDLE LIGHTS ON.  GEAR CONFIRMED DOWN AND DOORS CLOSED.  THE AIRCRAFT TURNED BACK TO HPN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE 3261-K5 RELAY.  (X)
